MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 48MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 48MM; SCREW, FIXATION, BONE
Model Number 02.211.048
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, patient underwent an unknown procedure.Intra-operatively, some of the locking screws would not lock into the plate.The procedure was completed successfully without surgical delay.Patient outcome is unknown.Concomitant device reported: 2.7/3.5mm va-lcp anterolateral distal tibia pl/12 holes/right (part # 02.118.210, lot # unknown, quantity 1).This report is for one (1)2.7mm va lckng screw slf-tpng with t8 stardrive recess 48mm.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D10: additional concomitant devices reported.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 48MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11381782
Report Number2939274-2021-01053
Device Sequence Number19842970
Product Code HWC
UDI-Device Identifier10886982053756
UDI-Public(01)10886982053756
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.048
Device Catalogue Number02.211.048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer03/21/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/12; 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/12; 2.7MM VA LCKNG SCREW SLF-TPNG 42MM; 2.7MM VA LCKNG SCREW SLF-TPNG 44MM; 2.7MM VA LCKNG SCREW SLF-TPNG 48MM; UNK - SCREWS: LOCKING; 2.7/3.5MM VA-LCP ANTEROLATERAL DISTAL TIBIA PL/12
Patient Age76 YR